# SDR FDEA201109234099

- Difficulty date: September 23, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK, FR 56 TO FR 57 CORRODED.   REMOVED CORROSION IAW SRM 51-74-00.  OUT OF LIMITS IAW SRM 53-10-16.   REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 53-10-16, AND SRM 51-40-21.
